DRISTAN COLD MULTI-SYMPTOM OTC
Generic Name and Formulations:
Acetaminophen 325mg, chlorpheniramine maleate 2mg, phenylephrine HCl 5mg; per tab.
Pfizer Consumer Healthcare
Indications for DRISTAN COLD MULTI-SYMPTOM :
Headache, fever, minor aches and pains, nasal congestion, rhinorrhea, sore throat.
2 tabs every 4 hours. Max 12 tabs/24 hours.
During or within 14 days of MAOIs. Concomitant other acetaminophen products.
Hepatic dysfunction. Cardiovascular disease. Hypertension. GI or GU obstruction. Thyroid disease. Glaucoma. Diabetes. Asthma. Lower respiratory disorders. Pregnancy. Nursing mothers.
Analgesic + antihistamine + sympathomimetic.
See Contraindications. Hypertensive crisis with MAOIs. Increased risk of hepatotoxicity with ≥3 alcoholic drinks/day; avoid. β-blockers may increase pressor effects of sympathomimetics. Antihypertensives antagonized. Increased CNS effects with other CNS depressants. Caution with warfarin.
Drowsiness, anticholinergic effects, nervousness, dizziness, insomnia, excitability in children, hepatotoxicity (overdosage).
Sign Up for Free e-newsletters
Psychiatry Advisor Articles
- Age of Onset of Bipolar Disorder Linked With Substance Use Disorders
- Rapid Cycling in Bipolar Disorder: Overview and Expert Perspectives
- Low Testosterone Linked With Social Anxiety in Boys With Klinefelter Syndrome
- Posttraumatic Stress Disorder Associated With Reduced Brain Volume
- First-Episode Drug-Naive Patients With Schizophrenia More Likely to Attempt Suicide
- The Psychology of Hoarding Disorder: Approaches for Treatment
- Mind-Body Therapy and Psychiatry: Ancient Tools for Modern Practice
- Smartphone Applications for Depression and Anxiety: Are They Ready for Widespread Use?
- The Many Misconceptions of Catatonia: Treatment Is Often Successful With the Right Knowledge
- Marijuana Use Associated With Poorer Depression Outcomes, Increased Suicidal Ideation